# SDR GR4D20120321020

- Difficulty date: March 19, 2012
- Submitted: March 21, 2012
- Operation: General aviation
- Aircraft: N416QS
- Make and model: Gulstm GIV
- Aircraft serial: 1316
- Aircraft time: 12,433 hours, 6,092 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 1159WM200524
- Condition: Corroded
- Location: Zone 600
- Part time: 12,433 hours, 6,092 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAP TRACK CORRODED, ULTRA SONIC NDT INSPECTION COMPLIED WITH.  AFTER ENGINEERING EVALUATION, REMAINING THICKNESS WAS UNACCEPTABLE. REF B/P SE05811901, REV D.  REF CMP GIV MESSAGE 3575111 FOR INSPECTION.
